# SDR Q2SA20210225444

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 39,398 hours, 5,620 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. SUSPECT NOSE GEAR BINDING ON EXTENSION Ï¿½ AT GEAR HANDLE DOWN Ï¿½ LOUD BANG AND AIRCRAFT SHOOK IN FORWARD FUSELAGE. SERVICED NOSE GEAR STRUT REF AMM 12-15-02-610-810. NO LEAKS NOTED. CHECK NLG STRUT SERVICING IN 5-10 CYCLES FOLLOWING SERVICING NLG STRUT. PERFORMED NLG STRUT DIMENSION CHECK AND SERVICE CHECK, NIL DEFECTS NOTED.
